# SDR AALA202511034844

- Difficulty date: November 2, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 71,030 hours, 33,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR ASSIST BOTTLE LOW PRESSURE.MAINTENANCE PERFORMED CHARGING OF THE L2 DOOR ASSIST BOTTLE, IAW AMM 52-10-00-614-001-A,STEP 01: AND D.  AND STEP 4.B.(1) THRU STEP 5.B.
